View Single Post
Old 11-25-2011, 03:05 PM   #3
CindyB67 CindyB67 is offline
Member
(female)
 
Join Date: Aug 2008
Location: USA
Posts: 77
CindyB67 HB User
Re: strange heart feeling

Bryan,

Were you by chance sick or on some kind of medicine at the time this was going on??? I know when I first started on my Metoporal at home esp. the night time dose, I would feel my heart do the flip flop which they have told me is skipped beats. The fact you start to almost black out has me concerned. That means you probably had a longer space inbetween beats than is normal and that is concerning. Many times to find issues like this it takes wearing Halter monitors for a couple of weeks or inpatient hospital monitoring with you hooked up to a heart monitor because everyone skips beats at some time in thier life and it is considere normal to a certain extent so if you were feeling fine while they were running the tests most likely your heart was behaving and it wasn't do the beat skipping then. I would ask to be referred to a cardiologist just so you can go in and explain exactly what happened and what they did. The fact it hasn't happened in a while has me wondering if maybe you were sick or on something that was causing the issue...but for sure you need to find out what caused the issue because the almost blacking out is not a normal panic attack symptom...The feeling of almost blacking out or blacking out at least for me is always contributed to my heart condition.

Hope you get answers soon and don't stop searching until someone can tell you for sure what was going on and explain why it happened then and not now. It is your body and the fact that two years later you are still worried, scared by it means that you definitely need to find some answers